Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Can anyone explain why vision gets so bad during tolerance and withdrawal?


[lo...]

Recommended Posts

I have had severe vision issues ever since I went into tolerance withdrawals and still even after 7 months off.  I know that benzos affect vision during this time, but can anyone explain why the disturbances wax and wane?  Some days I can see better and then, wham, I am hit with a whole day of not even being able to see anything clearly.  Double vision, visual auras, blurry, cloudy, nothing looks real.  I am also suffering with dp/dr but these visual problems are in addition to that.  It's so bad that I can barely walk because I cannot see clearly.  And I have had many vision tests done...even neurological testing for it and the tests all come back normal. I would appreciate any input.  Thank you.
Link to comment
Share on other sites

Hello.  Not sure where my sx fits in, but maybe tolerance.  You can see my signature provides my history and where I am to date.

 

But I thought I'd share something visually that happenes to me.  I found that parts of a screen, be it TV or computer, would shift left as some of it shifted to the right at the same time.  I asked my psychiatrist about this and they said simply, hmmm, no your meds wouldn't have anything to do with that!

 

Now, I don't know for sure, but I sure think it's the benzos.  :tickedoff:

 

Anyone else experience something visually like this?  ::)

Link to comment
Share on other sites

Nerves play a significant role in vision. I don’t have a better explanation than that, but I do know that it’s very common to experience vision problems during benzo withdrawal. Any issues you have related to benzos Should improve as you recover ... The recovery and healing just takes longer than we all would like. Hang in there and stay strong
Link to comment
Share on other sites

I'm brand new to this site (and recognizing my benzo withdrawal symptoms), but I've definitely seen that ghosting/double vision recently. I actually had LASIK surgery a month ago (and started tapering benzos >2 months ago) and assumed the vision issues were related to recovery from that that. My follow-up tests with the LASIK surgeon showed everything was normal and he said it could just take time for my eyes to adjust. But I'm wondering now if it's the benzo withdrawal symptoms.
Link to comment
Share on other sites

I deal with vibrating eyeballs when my symptoms flare. It makes it hard to read bc it seems like things are shaking and I can’t hold a steady gaze ...
Link to comment
Share on other sites

I’ve had major eye problems during my taper. Drs thought I may have glaucoma at one stage. One eye smaller than other, and very bloodshot. Probably due to lack of sleep . But the last few weeks since my jump from z my vision is terrible. Struggling to read things clearly. Can’t be a coincidence
Link to comment
Share on other sites

×
×
  • Create New...